Distance-regular Cayley graphs with least eigenvalue -2

Edwin van Dam, Alireza Abdollahi, Mojtaba Jazaeri

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
100 Downloads (Pure)

Abstract

We classify the distance-regular Cayley graphs with least eigenvalue −2 and diameter at most three. Besides sporadic examples, these comprise of the lattice graphs, certain triangular graphs, and line graphs of incidence graphs of certain projective planes. In addition, we classify the possible connection sets for the lattice graphs and obtain some results on the structure of distance-regular Cayley line graphs of incidence graphs of generalized polygons.
Original languageEnglish
Pages (from-to)73-85
JournalDesigns, Codes and Cryptography
Volume84
Issue number1-2
DOIs
Publication statusPublished - 2017

Keywords

  • Cayley graph
  • strongly regular graph
  • distance-regular graph
  • line graph
  • generalized polygon
  • eigenvalues

Fingerprint Dive into the research topics of 'Distance-regular Cayley graphs with least eigenvalue -2'. Together they form a unique fingerprint.

Cite this